# SDR MASA2017030312640

- Difficulty date: March 3, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 31,027 hours, 25,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 18 CEILING EMERGENCY LIGHT INOPERATIVE. REPLACED THE LAMPS.
